# SDR MALA040351

- Difficulty date: April 20, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 13051002
- Part serial: 4401
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AUX HEAT SYSTEM - F/A NOTICED SMALL SPARKS COMING FROM FWD HEATER BOX DURING PREFLIGHT.  MAINTENANCE  REMOVED AND REPLACED FWD HEATER ASSY.  P/N OFF&ON 1305100-2, S/N OFF 4401, S/N ON 382 IAW AAR CMM.  REMOVED FROM DMR, MXC NOTIFIED.
